# SDR QXEA200501748

- Difficulty date: October 31, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,715 hours, 7,968 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Tube
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR OUTER TORQUE TUBE HAS CORROSION. REPAIRED CORROSION IAW EA R-32-199 AND REO 670-32-21-076 AND SCR 0008-04 REVISION 6.
